# SDR DALA2018122107324

- Difficulty date: December 21, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 80,619 hours, 62,275 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE INLET COWL INTERIOR HAS DELAMINATED AREA AT AFT END OF COWL , 7 OCLOCK POSITION. REPLACED #2 ENG INLET COWL IAW MD-88-AMM-71-10-01 LEAK CHECKED SATISFACTORY ANTI-ICE CONNECTION ON #2 ENG INLET COWL IAW MD-88-AMM-71-10-01. (LP0872635)
